The Electronic Library of Mathematics:
Mathematical Conference Proceedings

Mathematical Institute
Czech Academy of Sciences

Nonlinear Analysis,
Function Spaces
and Applications
Vol. 5


Prague, May 23-28, 1994

Editors: M. Krbec, A. Kufner, B. Opic and J. Rákosník

ISBN 80-85849-69-6
Copyright © Prometheus Publishing House, Praha 1995
For fastest access: Choose your nearest server!



Pavel Drábek:
Contribution of Svatopluk Fu\v{c}ík

Filippo Chiarenza:
$L^p$-regularity for systems of PDE's

David E. Edmunds:
Recent developments concerning entropy and approximation numbers

Bernd Kawohl:
On the shape of solutions to some variational problems

Francisco Javier Martín-Reyes:
Weights, one-sided operators, singular integrals and ergodic theorems

Vladimir D. Stepanov:
Weighted norm inequalities for integral operators and related topics

Giorgio Talenti:
Inequalities in rearrangement invariant function spaces

Richard L. Wheeden:
Poincaré-Sobolev and isoperimetric inequalities, maximal functions, and half-space estimates for the gradient

Short communications

List of participants